RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozhdestvenskii, Aleksei Valer'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:695
Abstract pages:2970
Full texts:1114
References:436

http://www.mathnet.ru/eng/person13076
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/354621

Publications in Math-Net.Ru
2008
1. A. V. Rozhdestvenskii, “On non-trivial additive cocycles on the torus”, Mat. Sb., 199:2 (2008),  71–92  mathnet  mathscinet  zmath  elib; Sb. Math., 199:2 (2008), 229–251  isi  scopus
2007
2. A. V. Rozhdestvenskii, “On necessary conditions for Fourier multipliers of weak type”, Izv. RAN. Ser. Mat., 71:1 (2007),  79–100  mathnet  mathscinet  zmath  elib; Izv. Math., 71:1 (2007), 75–95  isi  elib  scopus
3. A. V. Rozhdestvenskii, “An Additive Cohomological Equation and Typical Behavior of Birkhoff Sums over a Translation of the Multidimensional Torus”, Tr. Mat. Inst. Steklova, 256 (2007),  278–289  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 263–274  elib  scopus
2006
4. A. V. Rozhdestvenskii, “A Sharp Estimate for the Rate of Convergence in Mean of Birkhoff Sums for Some Classes of Periodic Differentiable Functions”, Funktsional. Anal. i Prilozhen., 40:1 (2006),  43–51  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:1 (2006), 34–41  isi  scopus
2004
5. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's inequality for a generalized modulus of continuity in $L_2$”, Mat. Sb., 195:8 (2004),  3–46  mathnet  mathscinet  zmath; Sb. Math., 195:8 (2004), 1073–1115  isi  scopus
6. A. V. Rozhdestvenskii, “On the additive cohomological equation and time change for a linear flow on the torus with a Diophantine frequency vector”, Mat. Sb., 195:5 (2004),  115–156  mathnet  mathscinet  zmath; Sb. Math., 195:5 (2004), 723–764  isi  scopus
2003
7. A. I. Kozko, A. V. Rozhdestvenskii, “On Jackson's Inequality for Generalized Moduli of Continuity”, Mat. Zametki, 73:5 (2003),  783–788  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 736–741  isi  scopus
8. A. V. Rozhdestvenskii, “On absolutely continuous weakly mixing cocycles over irrational rotations”, Mat. Sb., 194:5 (2003),  139–156  mathnet  mathscinet  zmath  elib; Sb. Math., 194:5 (2003), 775–792  isi  scopus
1995
9. A. V. Rozhdestvenskii, “On Jackson inequality in $L_p(\mathbb T^d)$”, Fundam. Prikl. Mat., 1:3 (1995),  753–766  mathnet  mathscinet  zmath
10. A. V. Rozhdestvenskii, “Inequalities of Jackson type and multipliers in $L_p$”, Mat. Zametki, 57:4 (1995),  551–579  mathnet  mathscinet  zmath  elib; Math. Notes, 57:4 (1995), 381–401  isi
1994
11. A. V. Rozhdestvenskii, “On the coboundedness of functions on a torus”, Mat. Zametki, 55:6 (1994),  103–110  mathnet  mathscinet  zmath; Math. Notes, 55:6 (1994), 617–622  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020